U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Can antibiotics make you bloat?

2 doctor answers2 doctors weighed in
Dr. Anatoly Belilovsky
Pediatrics 37 years experience
Bloat?: In the sense of gas and diarrhea, yes. Fluid retention (edema) - very unlikely.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Ryan Phasouk
Family Medicine 20 years experience
Bloating: Antibiotics can make you bloat as a gastrointestinal side effect. It may be prudent to take a probiotic at the same time while taking antibiotics.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jan 15, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.